Alert archive / Oklahoma / Tornado Warnings in 2009

Tornado Warning 12, NWS Amarillo, TX

June 13, 2009Beaver County, Oklahoma

NWS Amarillo, TX issued this tornado warning at Jun 13, 2009, 10:34 PM CDT for Beaver County, Oklahoma. It was in force for 41 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2009, 10:34 PM CDT (03:34 UTC)
Expired
Jun 13, 2009, 11:15 PM CDT
In force
41 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Beaver County, OK

The radar

The Dodge City radar (KDDC), 103 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 10:42 PM CDTHAIL 15 E Floris, OK
Jun 13, 10:45 PM CDTHAIL 1.752 S Forgan, OKGOLFBALL SIZE HAIL
Jun 13, 10:46 PM CDTHAIL 1Forgan, OK
Jun 13, 10:54 PM CDTHAIL 2.5Forgan, OK
Jun 13, 10:55 PM CDTTSTM WND DMG7 Ese Beaver, OKPOWER POLES SNAPPED SEVEN MILES EAST AND ONE MILE SOUTH OF BEAVER. TIME ESTIMATED
Jun 13, 11:07 PM CDTHAIL 14 Nw Beaver, OK
Jun 13, 11:22 PM CDTHAIL 1.752 W Beaver, OKGOLFBALL SIZE HAIL
Jun 13, 11:25 PM CDTHAIL 0.881 S Beaver, OKREPORT OF DIME TO NICKEL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 4:59 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2009-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2009-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-403 J/kg
Mixed-layer LCL
1651 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KAMA 140334
TORAMA
OKC007-140415-
/O.NEW.KAMA.TO.W.0012.090614T0334Z-090614T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1034 PM CDT SAT JUN 13 2009

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
  THIS INCLUDES THE CITY OF BEAVER...

* UNTIL 1115 PM CDT

* AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS TORNADO
  WAS LOCATED 5 MILES WEST OF FORGAN...OR ABOUT 7 MILES NORTHWEST OF 
  BEAVER...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOCANE...
  FORGAN...
  BEAVER...
  FLORIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF YOU ARE IN MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3696 10019 3669 10030 3687 10073 3700 10071
      3700 10051
TIME...MOT...LOC 0334Z 282DEG 25KT 3689 10060

$$

KIMBLE
2 follow-up statements
000 
WWUS54 KAMA 140346
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1046 PM CDT SAT JUN 13 2009

OKC007-140415-
/O.CON.KAMA.TO.W.0012.000000T0000Z-090614T0415Z/
BEAVER OK-
1046 PM CDT SAT JUN 13 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR NORTH
CENTRAL BEAVER COUNTY...

AT 1045 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR BEAVER...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEAVER...
  MOCANE...
  FORGAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR
ALL OF THE TEXAS AND OKLAHOMA PANHANDLES.

&&

LAT...LON 3696 10019 3669 10030 3684 10065 3700 10058
      3700 10051
TIME...MOT...LOC 0346Z 295DEG 22KT 3683 10051

$$

KIMBLE
000 
WWUS54 KAMA 140359
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1059 PM CDT SAT JUN 13 2009

OKC007-140415-
/O.CON.KAMA.TO.W.0012.000000T0000Z-090614T0415Z/
BEAVER OK-
1059 PM CDT SAT JUN 13 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR NORTH
CENTRAL BEAVER COUNTY...

AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES EAST OF
BEAVER...MOVING EAST AT 35 MPH.

IN ADDITION TO THE POSSIBLE TORNADO...TENNIS BALL SIZE HAIL WAS 
REPORTED IN FORGAN WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BEAVER...
  MOCANE...
  FORGAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR
ALL OF THE TEXAS AND OKLAHOMA PANHANDLES.

&&

LAT...LON 3696 10019 3669 10030 3684 10065 3700 10058
      3700 10051
TIME...MOT...LOC 0359Z 285DEG 28KT 3681 10038

$$

KIMBLE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 13, 6:23 PM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jun 13, 6:23 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
623 PM CDT SAT JUN 13 2009

.AVIATION...
SCATTERED THUNDERSTORMS WILL LIKELY AFFECT ALL THREE TAF SITES
THROUGH ABOUT 06Z SUNDAY WITH ERRATIC STRONG WINDS AND HAIL. MVFR
CEILINGS AND VISIBILITIES IN AND NEAR THUNDERSTORMS. GENERALLY VFR
CONDITIONS EXPECTED AGAIN LATE TONIGHT INTO SUNDAY ONCE THE
THUNDERSTORMS DISSIPATE...HOWEVER SOME IFR CEILINGS POSSIBLE BETWEEN
10Z AND 15Z SUNDAY. WINDS GENERALLY EAST TO SOUTHEAST TONIGHT AND
EARLY SUNDAY...BECOMING SOUTH TO SOUTHWEST AFTER 14Z SUNDAY.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 257 PM CDT SAT JUN 13 2009/

DISCUSSION...
FRONT REMAINS JUST SOUTH OF THE REGION. ACROSS THE REGION EASTERLY
WINDS WILL KEEP DEW POINT TEMPERATURES GENERALLY IN THE 50 AND 60S
THROUGH TODAY. HOWEVER...THERE IS A SUBSTANTIAL WARM LAYER BETWEEN 700
AND 800 MB...RESULTING IN LARGE VALUES OF CIN. HOWEVER...WITH
TEMPERATURES ALREADY IN THE UPPER 80S ACROSS PORTIONS OF THE
REGION...EXPECT THAT THUNDERSTORMS WILL EVENTUALLY DEVELOP BETWEEN 21
AND 00Z. WITH THE FRONT REMAINING NEARLY STATIONARY...EXPECT THAT THE
CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS.

WITH THE ONGOING CONVECTION...MOISTURE ADVECTION TOMORROW MORNING
COULD BE NEGLIGIBLE. THEREFORE...EXPECT AT LEAST A LULL IN
THUNDERSTORM ACTIVITY FOR A FEW HOURS TOMORROW MORNING. THERE REMAINS
UNCERTAINTY WITH REGARDS TO THE WARM FRONT TOMORROW. WITH CONTINUED
CONVECTION...THIS WOULD FAVOR THE FRONT REMAINING NEARLY STATIONARY.
HOWEVER BOTH THE NAM AND GFS SHOW THE FRONT PUSHING BACK INTO THE
OKLAHOMA PANHANDLE. IF THE FRONT DOES EDGE FURTHER NORTH...INCREASED
MOISTURE ADVECTION...AND THUS INCREASED CHANCES OF PRECIPITATION WILL
BE POSSIBLE.

ANOTHER UPPER LEVEL SHORTWAVE TROUGH BRINGS A CHANCE OF THUNDERSTORMS
MONDAY AND MONDAY NIGHT. FEW CHANGES MADE TO THE EXTENDED AS THERE
REMAINS CONSIDERABLE UNCERTAINTY AS TO THE EVOLUTION OF THE UPPER
LEVEL RIDGE AND PACIFIC LOW...ESPECIALLY TOWARDS THE END OF THE WEEK.

SJOHNSON

FIRE WEATHER...
FIRE WEATHER CONCERNS WILL REMAIN LOW TO MODERATE THROUGH THE
BEGINNING OF THE WEEK AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE
20 PERCENT AND CHANCES OF PRECIPITATION CONTINUE THROUGH MONDAY. BY
THE MIDDLE OF THE WEEK FIRE WEATHER CONDITIONS WILL INCREASE AS A
WARMING TREND WILL RESULT IN MINIMUM RELATIVE HUMIDITY VALUES NEAR 15
PERCENT.

SJOHNSON

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

14/11
Hazardous weather outlook, Jun 13, 5:04 PM CDT, 5 hours 30 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
504 PM CDT SAT JUN 13 2009

OKZ001>003-TXZ001>020-141100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
504 PM CDT SAT JUN 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

...A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE TEXAS AND OKLAHOMA
PANHANDLES UNTIL 1 AM CDT...

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES THIS AFTERNOON AND TONIGHT. THE COMBINATION OF
STRONG INSTABILITY AND WIND SHEAR WILL RESULT IN A MODERATE RISK OF
SEVERE THUNDERSTORMS ACROSS ALL SECTIONS OF THE PANHANDLES. THE
PRIMARY THREATS WITH THESE STORMS WILL BE VERY LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE AREAWIDE SUNDAY...SUNDAY NIGHT...AND
MONDAY. THUNDERSTORMS WILL ALSO BE POSSIBLE MONDAY NIGHT ACROSS THE
OKLAHOMA PANHANDLE AND THE NORTHERN HALF OF THE TEXAS PANHANDLE.
SOME OF THE STORMS SUNDAY AND MONDAY COULD BECOME SEVERE...WITH THE
PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS ALL SECTIONS
OF THE PANHANDLES SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS TODAY.

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD ALSO MONITOR
THE FORECAST AND BE READY FOR POSSIBLE ACTIVATION SUNDAY AND MONDAY.

SCHNEIDER

In the hours before

Local storm report, Jun 13, 8:53 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
853 PM CDT SAT JUN 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     1 W HOOKER              36.86N 101.23W
06/13/2009  M59 MPH          TEXAS              OK   MESONET

            59 MPH WIND IN HOOKER

&&

EVENT NUMBER AMA01514

SFJ
Local storm report, Jun 13, 8:57 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
857 PM CDT SAT JUN 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             HOOKER                  36.86N 101.21W
06/13/2009  M2.75 INCH       TEXAS              OK   EMERGENCY MNGR

            THE TEXAS COUNTY EMERGENCY MANAGER REPORTED GOLF BALL
            TO BASEBALL SIZE HAIL ALONG WITH HAIL DAMAGE.

&&

EVENT NUMBER AMA01515

KJS
Local storm report, Jun 13, 9:01 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
901 PM CDT SAT JUN 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             TYRONE                  36.96N 101.07W
06/13/2009  E1.75 INCH       TEXAS              OK   FIRE DEPT/RESCUE

&&

EVENT NUMBER AMA01516

SFJ
Local storm report, Jun 13, 9:03 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
903 PM CDT SAT JUN 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             TYRONE                  36.96N 101.07W
06/13/2009  E1.00 INCH       TEXAS              OK   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL

&&

EVENT NUMBER AMA01517

SFJ
Local storm report, Jun 13, 9:14 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
914 PM CDT SAT JUN 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             10 NNW LAKE MCCLELLAN   35.34N 100.96W
06/13/2009  E1.75 INCH       GRAY               TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL

&&

EVENT NUMBER AMA01518

SFJ
Local storm report, Jun 13, 9:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
948 PM CDT SAT JUN 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             HOOKER                  36.86N 101.21W
06/13/2009  M2.75 INCH       TEXAS              OK   EMERGENCY MNGR

            *** 1 INJ *** THE TEXAS COUNTY EMERGENCY MANAGER
            REPORTED GOLF BALL TO BASEBALL SIZE HAIL ALONG WITH HAIL
            DAMAGE. ONE PERSON WAS INJURED FROM BASEBALL SIZE HAIL.
            NUMEROUS HOUSES HAVE BUSTED WINDOWS AND NUMEROUS
            VEHICLES HAVE BUSTED WINDSHIELDS.

&&

CORRECTED INJURIES...REMARKS

EVENT NUMBER AMA01515

KJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:34 PM CDTSevere Thunderstorm WarningAMACimarron39 min
Jun 13, 8:05 PM CDTSevere Thunderstorm WarningAMATexas55 min
Jun 13, 8:54 PM CDTSevere Thunderstorm WarningAMABeaver, Texas21 min
Jun 13, 9:57 PM CDTSevere Thunderstorm WarningAMABeaver, Texas63 min
Jun 13, 10:07 PM CDTTornado WarningAMABeaver38 min
Jun 13, 11:02 PM CDTSevere Thunderstorm WarningAMABeaver58 min
Jun 13, 11:28 PM CDTTornado WarningAMABeaver32 min
Jun 13, 11:31 PM CDTAreal Flood AdvisoryAMABeaver3 hr
Jun 13, 11:48 PM CDTSevere Thunderstorm WarningAMABeaver27 min

Nearby

Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.